# SDR DHL200070729C

- Difficulty date: June 8, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Chipped
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; RT VERTICAL STAB PANEL 9604-HONEYCOMB SHOWING THRU AND CHIPPED SURFACE. INSTALLED FIBERGLASS CLOTH OVERLAY REPAIR PER B727 SRM 51-40-8 FIG. 1. PAINTED RH VERT STAB IAW B727 M/M 51-20-0. REF: N/R 4543.
